# SDR AALA20150115015

- Difficulty date: January 6, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Aircraft time: 68,376 hours, 35,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 991556233
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STIFFENER ABOVE AFT BULKHEAD DOOR STATION 1338.  REMOVED DAMAGED STIFFENER & INSTALLED NEW STIFFENER IAW SRM 51-30-05, SRM 51-60-00 5 B & AMM 20-15-2.
